Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 629426, 11 pages
http://dx.doi.org/10.1155/2014/629426
Research Article

The Almost Sure Asymptotic Stability and Boundedness of Stochastic Functional Differential Equations with Polynomial Growth Condition

1College of Applied Science, Beijing University of Technology, Beijing 100124, China
2College of Science, Hebei United University, Tangshan, Hebei 063009, China

Received 9 May 2014; Revised 2 August 2014; Accepted 4 August 2014; Published 18 August 2014

Academic Editor: Daoyi Xu

Copyright © 2014 Lichao Feng and Shoumei Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Cao and F. Ren, “Exponential stability of discrete-time genetic regulatory networks with delays,” IEEE Transactions on Neural Networks, vol. 19, no. 3, pp. 520–523, 2008. View at Publisher · View at Google Scholar · View at Scopus
  2. V. Kolmanovskii and A. Myshkis, Applied Theory of Functional Differential Equations, Kluwer Academic, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  3. J. Liang and J. Lam, “Robust state estimation for stochastic genetic regulatory networks,” International Journal of Systems Science, vol. 41, no. 1, pp. 47–63, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. X. Mao and C. Yuan, Stochastic Differential Equations with Markovian Switching, Imperial College Press, London, UK, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  5. X. Mao, Stochastic Differential Equations and Applications, Horwood Publishing, Chichester, UK, 2nd edition, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J. A. D. Appleby and D. W. Reynolds, “Decay rates of solutions of linear stochastic Volterra equations,” Electronic Journal of Probability, vol. 13, pp. no. 30, 922–943, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. M. Basin and A. Rodkina, “On delay-dependent stability for a class of nonlinear stochastic systems with multiple state delays,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 8, pp. 2147–2157, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. W. Chen, Z. Guan, and X. Lu, “Delay-dependent exponential stability of uncertain stochastic systems with multiple delays: an LMI approach,” Systems & Control Letters, vol. 54, no. 6, pp. 547–555, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. Y. Chen and A. Xue, “Improved stability criterion for uncertain stochastic delay systems with nonlinear uncertainties,” Electronics Letters, vol. 44, no. 7, pp. 458–459, 2008. View at Publisher · View at Google Scholar · View at Scopus
  10. L. Liu, Y. Shen, and F. Jiang, “The almost sure asymptotic stability and p th moment asymptotic stability of nonlinear stochastic differential systems with polynomial growth,” IEEE Transactions on Automatic Control, vol. 56, no. 8, pp. 1985–1990, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. L. Liu and Y. Shen, “The almost sure asymptotic stability and pth moment asymptotic stability of nonlinear stochastic delay differential systems with polynomial growth,” Asian Journal of Control, vol. 15, no. 3, pp. 1–9, 2012. View at Google Scholar
  12. Q. Luo, X. Mao, and Y. Shen, “Generalised theory on asymptotic stability and boundedness of stochastic functional differential equations,” Automatica, vol. 47, no. 9, pp. 2075–2081, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. Y. Shen, Q. Luo, and X. Mao, “The improved LaSalle-type theorems for stochastic functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 318, no. 1, pp. 134–154, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. F. Wu and S. Hu, “Stochastic suppression and stabilization of delay differential systems,” International Journal of Robust and Nonlinear Control, vol. 21, no. 5, pp. 488–500, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. D. Xu, X. Wang, and Z. Yang, “Further results on existence-uniqueness for stochastic functional differential equations,” Science China: Mathematics, vol. 56, no. 6, pp. 1169–1180, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. D. Xu, B. Li, S. Long, and L. Teng, “Moment estimate and existence for solutions of stochastic functional differential equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 108, pp. 128–143, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  17. R. Yang, P. Shi, and H. Gao, “New delay-dependent stability criterion for stochastic systems with time delays,” IET Control Theory & Applications, vol. 2, no. 11, pp. 966–973, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. X. Zhao and F. Deng, “Moment stability of nonlinear stochastic systems with time-delays based on calH-representation technique,” IEEE Transactions on Automatic Control, vol. 59, no. 3, pp. 814–819, 2014. View at Publisher · View at Google Scholar
  19. X. Mao, “Numerical solutions of stochastic functional differential equations,” LMS Journal of Computation and Mathematics, vol. 6, pp. 141–161, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  20. V. Popov, Hyperstability of Control System, Springer, Berlin, Germany, 1997.
  21. I. Karatzas and S. E. Shreve, Brownian Motion and Stochastic Calculus, Springer, New York, NY, USA, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  22. S. Fang and T. Zhang, “A study of a class of stochastic differential equations with non-Lipschitzian coefficients,” Probability Theory and Related Fields, vol. 132, no. 3, pp. 356–390, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. R. S. Liptser and A. N. Shiryayev, Theory of Martingales, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1989. View at Publisher · View at Google Scholar · View at MathSciNet